# SDR SWAA2012032102446

- Difficulty date: March 18, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 57,211 hours, 47,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L371BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT FORWARD BULB IS INOP.  RELAMPED BULB IAW AMM.
